# SDR AALA201810098004

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 57,842 hours, 9,478 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 849704
- Part serial: 583
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE ASYM ILLUMINATED WITH FLAPS UP AND SLATS RET JUST BEFORE APPROACH,   THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED BITE OF FSEU PER FIM 27-51-00-815-809 AND FOUND FAULT 27-81012 ACCOMPLISHED PSEU BITE PER FIM 32-09-00 FIG 103 AND FOUND CARD 013 FAULT. REPLACED PSEU PER MM 32-09-04 AND ALL FAULTS CLEARED. OPERATED SLATS PER M/M 27-81-00 AND NO FAULTS OCCURED.
